Alert archive / New York / Flash Flood Warnings in 2024

Flash Flood Warning 7, NWS New York, NY

July 17, 20244 counties in New York

NWS New York, NY issued this flash flood warning at Jul 17, 2024, 10:10 PM EDT for 4 counties in New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2024, 10:10 PM EDT (02:10 UTC)
Expired
Jul 17, 2024, 11:07 PM EDT
In force
57 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2024-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2024-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
986 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

258 
WGUS51 KOKX 180210
FFWOKX
NYC047-059-061-081-180515-
/O.NEW.KOKX.FF.W.0007.240718T0210Z-240718T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
1010 PM EDT Wed Jul 17 2024

The National Weather Service in Upton has issued a

* Flash Flood Warning for...
  Kings (Brooklyn) County in southeastern New York...
  Southwestern Nassau County in southeastern New York...
  New York (Manhattan) County in southeastern New York...
  Queens County in southeastern New York...

* Until 115 AM EDT.

* At 1010 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Up to 1 
  inch of rain has fallen. The expected rainfall rate is 0.75 to 1.5 
  inches in 1 hour. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jamaica, Flatbush, Flushing, Valley Stream, Long Beach, Coney 
  Island, Lynbrook, Woodmere, Rockaway Beach, Great Neck, Crown 
  Heights, Kennedy Airport, Laguardia Airport, The Verrazano Narrows 
  Bridge, Jackson Heights, Forest Hills, Canarsie, Bay Ridge, 
  Astoria and Lower East Side.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of urban 
areas, highways, streets and underpasses as well as other drainage 
areas and low lying spots.

&&

LAT...LON 4079 7391 4079 7387 4080 7379 4081 7380
      4080 7377 4083 7377 4085 7374 4075 7365
      4057 7365 4057 7376 4054 7390 4054 7395
      4056 7394 4056 7402 4058 7402 4061 7405
      4063 7405 4066 7402 4068 7403 4078 7394

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.75-1.5 INCHES IN 1 HOUR

$$

BR
1 follow-up statement
564 
WGUS71 KOKX 180307
FFSOKX

Flash Flood Statement
National Weather Service New York NY
1107 PM EDT Wed Jul 17 2024

NYC047-059-061-081-180317-
/O.CAN.KOKX.FF.W.0007.000000T0000Z-240718T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kings (Brooklyn) NY-Nassau NY-New York (Manhattan) NY-Queens NY-
1107 PM EDT Wed Jul 17 2024

...FLASH FLOOD WARNING IS CANCELLED FOR KINGS (BROOKLYN), 
SOUTHWESTERN NASSAU, NEW YORK (MANHATTAN) AND QUEENS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4079 7391 4079 7387 4080 7379 4081 7380
      4080 7377 4083 7377 4085 7374 4075 7365
      4057 7365 4057 7376 4054 7390 4054 7395
      4056 7394 4056 7402 4058 7402 4061 7405
      4063 7405 4066 7402 4068 7403 4078 7394

$$

BR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 8:34 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 17, 8:34 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service New York NY
834 PM EDT Wed Jul 17 2024

.SYNOPSIS...
A cold front approaches this evening and moves through the area
late tonight into early Thursday morning. The front then becomes
nearly stationary Thursday afternoon as high pressure slowly
builds and settles in on Friday. The high will remain in
control through the weekend, with a weak cold frontal passage
possible late Sunday into Monday. A warm front will move through
early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A severe thunderstorm watch has been extended for the entire
area, including the marine zones, until 1000 PM EDT.

Scattered to line segments of thunderstorms, locally severe
remain possible, with the main threat damaging winds in excess
of 58 MPH. Also a threat of an isolated tornado, and hail to
around 1 inch in diameter, are possible, as the pre frontal
trough moves across the region. A cold front moving into western
upstate New York, and northwestern Pennsylvania will move into
the region late tonight and east of the region by early Thursday
morning. Once the trough moves through, showers and isolated
thunderstorms will be possible until the cold front passes.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A cold front just to the east of the region early Thursday
morning will become nearly stationary by Thursday afternoon as
an upper trough remains to the west with a near blocking pattern
setting up, and the flow parallels the front. A few showers will
remain possible across the eastern areas early Thursday morning.
A slightly cooler airmass moves into the area, and dew points
are expected to fall through the day, into the upper 50s inland
and lower and mid 60s elsewhere. This drier and cooler airmass
will bring an end to the heat and humidity of the passed several
days.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
No significant changes made to the long term forecast and the
latest NBM was largely used with this update.

High pressure settles over the region Friday and remains in
control this weekend. The front that passes offshore Thursday
will remain south of the region. High temperatures on Friday
will be close to seasonable levels in the middle to upper 80s.
Temperatures rise slightly this weekend with highs a few degrees
warmer in the upper 80s to around 90, warmest in the NYC metro
and NE NJ. Dew points in the lower 60s will prevent heat indices
from rising too much above the actual air temperature.

A weakening cold front may pass across the area late Sunday
into Monday, but will likely not result in anything other than
an isolated shower. At the same time, the aforementioned front
stalled offshore will start to make it's way back north as a
warm front. This front will return unsettled weather to the area
with chances of showers/thunderstorms mainly Tuesday into next
Wednesday.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Severe thunderstorm watch now in effect until 02Z.

Main line of showers and thunderstorms associated with the cold
front is across northwestern NJ as of just after 00Z. This is
expected to move eastward through the evening, just starting to
affect KEWR and KTEB between 00Z-01Z, and should exit between
01Z-02Z. KJFK, KLGA, KHPN about an hour later, KBDR and KGON 2
hours later, and KGON 3 hours later. TEMPO TSRA through these
times, however the line likely weakens as it head east. Brief
VFR conditions may return as the storms move east, but MVFR are
expected after 05Z-06Z for most terminals until around 12Z
Thursday.

Winds are a bit erratic due to outflow boundaries from previous
storms, though for the most part, they should be SW. Also, winds
following tstms are uncertain and could be erratic for a few
hrs, then settle in on a NW flow just under 10 kt for the AM
push. Some of the outlying terminals could go light and
variable. NW to N flow for Thursday, generally 10 kt or less,
with sea breezes expected in the late morning into the
afternoon. Sea breezes probably do not make it into KEWR or
KTEB.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Confidence medium to high on tstm timing...AMD possible if fine
tuning is needed. Confidence low on winds and MVFR flight cat
following tstms overnight.

OUTLOOK FOR 00Z FRIDAY THROUGH MONDAY...

Friday night-Monday: VFR.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
A severe thunderstorm watch remains in effect for all the
marine forecast zones until 800 PM EDT.

A cold front will be passing through the waters late tonight
into Thursday morning, then become nearly stationary Thursday
afternoon. Winds become W to NW behind the front and ocean
seas will be slowly subsiding. A SCA remains on the ocean
waters into Thursday morning on the waters west of Fire Island
Inlet, and through Thursday to the east. Seas may remain
elevated mainly east of Moriches Inlet into Thursday evening,
and the SCA may need to be extended.

Once ocean seas subside, winds and seas will remain below
advisory levels on all the waters into early next week.

&&

.HYDROLOGY...
Any strong thunderstorms through this evening will be capable
of producing localized heavy rain resulting in a limited risk of
flash flooding, mainly of the localized urban and poor drainage
variety. The Weather Prediction Center has placed the area in a
marginal risk of excessive rainfall through early tonight.

No hydrologic impacts are anticipated Thursday into early next
week.

&&

.TIDES/COASTAL FLOODING...
A high risk of rip currents will remain through Thursday with
seas remaining elevated on a SE swell of up to 8 seconds.

&&

.CLIMATE...
Daily record high minimum temperatures for today, July 17:

 ...WED JUL 17...

Newark:        80/1968
Bridgeport:    77/1968
Central Park:  82/1870
LaGuardia:     79/1999
Kennedy:       79/2013*
Islip:         75/2021*

* = also in previous years

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Air Quality Alert until 11 PM EDT this evening for CTZ005-006-
     009-010.
NY...Air Quality Alert until 11 PM EDT this evening for NYZ067>075-
     176-178.
     High Risk for Rip Currents through Thursday evening for NYZ075-080-
     081-178-179.
NJ...Air Quality Alert until 11 PM EDT this evening for NJZ002-004-
     006-103>108.
MARINE...Small Craft Advisory until 6 PM EDT Thursday for ANZ350-353.
     Small Craft Advisory until noon EDT Thursday for ANZ355.

&&

SYNOPSIS...DS/MET
NEAR TERM...JE/BR/MET
SHORT TERM...MET
LONG TERM...DS
AVIATION...JP
MARINE...DS/MET
HYDROLOGY...DS/MET
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Jul 17, 9:57 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
957 PM EDT Wed Jul 17 2024

CTZ005>012-NJZ006-NYZ072>074-078-079-176-177-190200-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Hudson-New York (Manhattan)-
Bronx-Richmond (Staten Island)-Northwest Suffolk-Northeast Suffolk-
Northern Queens-Northern Nassau-
957 PM EDT Wed Jul 17 2024

...SEVERE THUNDERSTORM WATCH 552 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-080-081-178-179-190200-
Kings (Brooklyn)-Southwest Suffolk-Southeast Suffolk-Southern Queens-
Southern Nassau-
957 PM EDT Wed Jul 17 2024

...SEVERE THUNDERSTORM WATCH 552 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-190200-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
957 PM EDT Wed Jul 17 2024

...SEVERE THUNDERSTORM WATCH 552 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jul 17, 8:58 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service New York NY
858 PM EDT Wed Jul 17 2024

CTZ005-006-009-NJZ104-NYZ068>071-180200-
Northern Fairfield CT-Southern Fairfield CT-Northern New Haven CT-
Eastern Bergen NJ-Putnam NY-Rockland NY-Southern Westchester NY-
Northern Westchester NY-
858 PM EDT Wed Jul 17 2024

...STRONG THUNDERSTORMS WILL IMPACT FAIRFIELD...NORTHWESTERN NEW
HAVEN...WESTCHESTER...PUTNAM AND ROCKLAND COUNTIES THROUGH 1000 PM
EDT...

At 858 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Preston to near Mount Kisco to near
Tappan. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bridgeport, Stamford, Waterbury, Norwalk, Danbury, White Plains,
Milford, Shelton, New City, Naugatuck, Ossining, Peekskill,
Southbury, New Canaan, and Nanuet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southern Connecticut...northeastern New Jersey...and southeastern New
York.

&&

LAT...LON 4150 7344 4151 7339 4147 7331 4151 7332
      4151 7316 4156 7316 4164 7294 4156 7295
      4156 7287 4131 7303 4111 7325 4112 7330
      4102 7344 4100 7407 4107 7407 4150 7387
      4153 7353 4167 7352
TIME...MOT...LOC 0058Z 257DEG 27KT 4173 7334 4122 7379 4102 7400

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JT
Local storm report, Jul 17, 9:15 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
915 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     Tstm Wnd Dmg     1 N Orange              40.78N 74.24W
07/17/2024                   Essex              NJ   Trained Spotter

            Wires down on White St.

&&
Local storm report, Jul 17, 9:48 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
948 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Flash Flood      1 ESE Lodi              40.88N 74.07W
07/17/2024                   Bergen             NJ   Trained Spotter

            Flood rescues on West Pleasant Street and
            Green St in Hackensack.

&&
Local storm report, Jul 17, 9:52 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
952 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     Flash Flood      1 NNW Secaucus          40.79N 74.07W
07/17/2024                   Hudson             NJ   Trained Spotter

            Meadowlands Pkwy closed due to flooding near
            Hudson Regional Hospital.

&&
Special weather statement, Jul 17, 9:58 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service New York NY
958 PM EDT Wed Jul 17 2024

CTZ005>007-009-010-NYZ068-070-180245-
Northern Fairfield CT-Southern Fairfield CT-Northern New Haven CT-
Northern Middlesex CT-Southern New Haven CT-Putnam NY-
Northern Westchester NY-
958 PM EDT Wed Jul 17 2024

...STRONG THUNDERSTORMS WILL IMPACT FAIRFIELD...MIDDLESEX...NEW
HAVEN...NORTHERN WESTCHESTER AND EASTERN PUTNAM COUNTIES THROUGH 1045
PM EDT...

At 958 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mahopac to Stamford. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bridgeport, New Haven, Stamford, Waterbury, Norwalk, Danbury,
Meriden, Milford, Middletown, Wallingford, Shelton, Naugatuck,
Guilford, Southbury, and New Canaan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southern Connecticut.

&&

LAT...LON 4140 7242 4124 7281 4120 7305 4114 7309
      4112 7330 4099 7355 4102 7366 4137 7385
      4155 7346 4149 7344 4147 7332 4151 7332
      4151 7316 4156 7316 4164 7298 4164 7294
      4156 7295 4154 7285 4163 7271 4164 7257
TIME...MOT...LOC 0158Z 245DEG 28KT 4133 7375 4101 7356

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JT
Local storm report, Jul 17, 10:02 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1002 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     Marine Tstm Wind 1 S Mamaroneck          40.92N 73.73W
07/17/2024  M46 MPH          ANZ335             NY   Mesonet

            Mesonet station XLAR Larchmont Harbor.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:20 PM EDTSpecial Weather StatementOKXRockland40 min
Jul 17, 8:36 PM EDTSevere Thunderstorm WarningOKXRichmond39 min
Jul 17, 8:58 PM EDTSpecial Weather StatementOKXPutnam, Rockland, Westchester62 min
Jul 17, 9:08 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more52 min
Jul 17, 9:10 PM EDTSpecial Marine WarningOKX65 min
Jul 17, 9:23 PM EDTSpecial Marine WarningOKX67 min
Jul 17, 9:28 PM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more2 hr
Jul 17, 9:51 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk26 min
Jul 17, 10:09 PM EDTSpecial Marine WarningOKX47 min
Jul 17, 10:10 PM EDTSpecial Marine WarningOKX65 min
Jul 17, 10:17 PM EDTSpecial Weather StatementOKXKings, Nassau, Queens, Suffolk43 min
Jul 18, 12:18 AM EDTSpecial Marine WarningOKX57 min

Nearby

Flash Flood Warnings in New York, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.